# SDR SWIA200718972

- Difficulty date: September 1, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 9,404 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, STA 484 RBL 27 HAS A CRACK AT INBOARD CLIP.  REPAIRED PER CRJ200 REO 601R-53-41-059 REV A.
